MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845020
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - evaluation of the returned device was not completed at the time of this report.A follow up report will be sent when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the indigo attachment was overheating and does not drill.There was no patient impact.
 
Additional Manufacturer Narrative
H3: device analysis found that the customer's complaint cannot be verified.The bearings were worn, it's not possible to insert a bur, due to a detached distal bearing, the laser marks were faded and internal parts are contaminated.Performing the pre-repair temperature test is impracticable.H6: initially submitted codes fdm b21, fdr c21, img g04130 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received stated that the issue occurred during the set up and the device was running less than a minute.
 
Additional Manufacturer Narrative
H6: previously applied codes imf f26 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21376658
Report Number1625507-2025-00277
Device Sequence Number12917626
Product Code HBE
UDI-Device Identifier00613994933690
UDI-Public(01)00613994933690(11)150924(21)P06176647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845020
Device Catalogue Number1845020
Device Lot Number210048765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer05/09/2025
09/12/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date06/06/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown